# SDR 2019FA0000167

- Difficulty date: May 29, 2019
- Submitted: May 29, 2019
- Operation: General aviation
- Aircraft: N987DA
- Make and model: Diamon DA 40 NG
- Aircraft serial: 40NC008
- Aircraft time: 284 hours
- Engine time: 284 hours
- Propeller: Mtprop MTV6R
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: D4D28171070
- Condition: Deteriorated
- Location: Lt Wing
- Part time: 284 hours
- Component: Fuel Tank, Diamon
- Component part number: D4D28172100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED FOR INSPECTION OF LEFT WING FUEL LEAK. REMOVED WING AND REMOVED TANK FROM WING. FOUND LEAK TO BE CAUSED BY A CRACK AROUND A RIVET IN THE TANK. UPON REMOVING COMPONENTS FROM TANK TO INSTALL ON NEW TANK IT WAS DISCOVERED THAT THE RUBBER CONNECTION HOSE THE CONNECTS THE INBOARD AND OUTBOARD TANK WAS DETERIORATING INSIDE THE TANK. THIS PROMPTED US TO BORE-SCOOP INSIDE THE RIGHT WING TANK AND DISCOVERED THAT THE RIGHT WING RUBBER HOSE WAS DOING THE SAME THING. REMOVED THE RIGHT WING AS WELL AND FOUND THE DETERIORATION TO BE SIMILAR. I AM REPORTING THIS AS AN AWARENESS FOR THE POSSIBLE DETERIORATION WHICH COULD LEAD TO FUEL STARVATION AND BLOCKAGE OF THE FUEL LINES. MANUFACTURER HAS BEEN MADE AWARE OF THIS ISSUE. PICTURES CAN BE PROVIDED AT REQUEST.
